# SDR TAOA039618

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: Z11423
- Condition: Smoking
- Location: Nr 3
- Component: Goodyear
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 3 BRAKE REPORTED SMOKING AFTER LANDING.  REPORTED BY LGA ALT TOWER.  REPLACED ON OVERNIGHT DCA.  LEAK CHECKED THE BRAKE, NO LEAKS FOUND.  SUBMITTER STATES, SUSPECT RESIDUE ON BRAKE THAT WAS CHANGED LAST NIGHT.  OK FOR SERVICE.  (M)
